# SDR 98ZZZM444

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790RA
- Make and model: Emb EMB-110P1
- Aircraft serial: 11027B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bracket
- Part number: 110321004
- Condition: Cracked
- Location: Trim Actuator
- Part time: 11,464 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR TRIM TAB ACTUATOR SUPPORT, PART NR 110-3210-04, FOUND CRACKED DURING INSPECTION PER AD 91-25-09.  BRACKET WAS REPLACED.  (M)
